File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: A proof of the identifiability of a subspace-based blind channel estimation for OFDM systems

TitleA proof of the identifiability of a subspace-based blind channel estimation for OFDM systems
Authors
Issue Date2004
PublisherI E E E. The Journal's web site is located at http://ieeexplore.ieee.org/xpl/RecentIssue.jsp?punumber=97
Citation
Ieee Signal Processing Letters, 2004, v. 11 n. 9, p. 756-759 How to Cite?
AbstractMuquet et al. have proposed a subspace-based blind method for estimating the channel responses of cyclic-prefixed OFDM systems. Their proof for the channel identifiability uses the roots of channel transfer function and therefore depends on the channel order. When only an upper bound is known for the channel order, the proof fails. In this letter, a new proof for the identifiability is given which does not require knowledge of the precise channel order and can handle various choices of length of the OFDM block. © 2004 IEEE.
Persistent Identifierhttp://hdl.handle.net/10722/42695
ISSN
2015 Impact Factor: 1.661
2015 SCImago Journal Rankings: 1.072
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorZeng, Yen_HK
dc.contributor.authorNg, TSen_HK
dc.date.accessioned2007-03-23T04:30:17Z-
dc.date.available2007-03-23T04:30:17Z-
dc.date.issued2004en_HK
dc.identifier.citationIeee Signal Processing Letters, 2004, v. 11 n. 9, p. 756-759en_HK
dc.identifier.issn1070-9908en_HK
dc.identifier.urihttp://hdl.handle.net/10722/42695-
dc.description.abstractMuquet et al. have proposed a subspace-based blind method for estimating the channel responses of cyclic-prefixed OFDM systems. Their proof for the channel identifiability uses the roots of channel transfer function and therefore depends on the channel order. When only an upper bound is known for the channel order, the proof fails. In this letter, a new proof for the identifiability is given which does not require knowledge of the precise channel order and can handle various choices of length of the OFDM block. © 2004 IEEE.en_HK
dc.format.extent106730 bytes-
dc.format.extent8772 bytes-
dc.format.mimetypeapplication/pdf-
dc.format.mimetypetext/plain-
dc.languageengen_HK
dc.publisherI E E E. The Journal's web site is located at http://ieeexplore.ieee.org/xpl/RecentIssue.jsp?punumber=97en_HK
dc.relation.ispartofIEEE Signal Processing Lettersen_HK
dc.rightsCreative Commons: Attribution 3.0 Hong Kong License-
dc.rights©2004 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.en_HK
dc.titleA proof of the identifiability of a subspace-based blind channel estimation for OFDM systemsen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=1070-9908&volume=11&issue=9&spage=756&epage=759&date=2004&atitle=A+proof+of+the+identifiability+of+a+subspace-based+blind+channel+estimation+for+OFDM+systemsen_HK
dc.identifier.emailNg, TS:tsng@eee.hku.hken_HK
dc.identifier.authorityNg, TS=rp00159en_HK
dc.description.naturepublished_or_final_versionen_HK
dc.identifier.doi10.1109/LSP.2004.833584en_HK
dc.identifier.scopuseid_2-s2.0-4444349505en_HK
dc.identifier.hkuros102712-
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-4444349505&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume11en_HK
dc.identifier.issue9en_HK
dc.identifier.spage756en_HK
dc.identifier.epage759en_HK
dc.identifier.isiWOS:000223498300014-
dc.publisher.placeUnited Statesen_HK
dc.identifier.scopusauthoridZeng, Y=7402981440en_HK
dc.identifier.scopusauthoridNg, TS=7402229975en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats